Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tomica

Member
  • Total Reviews

    0
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

0 Neutral

About tomica

  • Rank
    Junior Member

Recent Profile Visitors

797 profile views
  1. I am very satisfied with my face! If i will listen my dr. I should stop with taking pills, but I am on "only" 85 mg/kg. I will proceed and stop when it will be 115 mg/kg, so it will be 270 days or excatly 9 months. I want to know, how often people take so long pills like me? My blood test is ok, even a better how it was before 3-4 months (because I do not drink alcohol anymore, but still drinking coke and eat fa(s)t food)
  2. My opinion, better is if you do not have side effects (except dry lips) and take pills longer. At least, this is my and my dr. strategy in fight with acne.
  3. How long I should wait before second course!? For example, i will be on pills till May (and 2 weeks in May) ...i hope so i will be safe from "no acne" at least 2-3 months during a summer. Do you believe in it!? It mean till end of August i will without Roaccutane... If acne will appear, definitly i will go to 2nd course. What is in most cases "test time" to see what will happen with acne? What doctors says?
  4. I am on dosage of 30 mg, about 0.4 mg/kg. I am on Accutane about 5 months. My face is clear (no acne), but redmarks is still here...every month less. I will talk with my dr. and ask him if I can take pills for 4 months more! He said before i start that therapy lasts 6-9 months, but last 3 with decrease gradually. I want take pills for 9 months, because i am on "only" 0.4 mg/kg. Anybody? Who has take Accutane for 9 months!?!? If i take it for 9 months, i will be almost on 115 mg/kg. On 6 month
  5. Yes, I tried differin cream. It did nothing for me. I thing it was in that way because my face was terrible at this time. Lots of papules and pustules... Second time when I was tried something like concentrat of vitamin A, my face was destroyed...a thousand of little bumps which going to be worst in couple a days...so, there was! I am scared to put something which contain vitamin A on face! But now (when i finished course), maybe it can help me...now,i do not really have acne-just red marks!!!
  6. Evo dobro je! Izgleda da ti nesto i znas na hrvatskom. I will be a happiest person if i could read and post on my language on acne.org! haha
  7. I am from Croatia, east Europe. That is ok what you say, but i have exactly problem on some places! And I believe when my beard grew up, my problem will disappear! On my forehead were acne, but i do not mean that it will appear again after my course of Raccutane.
  8. I am a male, 22 years old. Now, I am on Roaccutane for about 5 months. I have good results with therapy... If my doctor say, maybe i will take it for 3-4 months, but i will decrease my dose. I take 30 mg per day and my weight is cca. 70 kg. My problem is tiny acne. I do not know how you call them, maybe bumps. It is something like comedonal acne, sometimes whiteheads. After a while, they come to be papules and pustules...in my worst period. I do not have papules and pustules for a months! This
  9. Is this safe for skin while I am on Roaccutan?! I do not have acne anymore (almost)...but I have a lots of red marks. So I need something to speed up process of healing...except time. So, glycerol (glycerin - i do not know what is...but i think it is the same thing) is it ok!?
  10. Are you sure for this - neosporin?! Anyone else about that!? Maybe it will cause breakout!? How long you take this?
  11. I am on Roaccutan and do the same. If I wash my face in the morning before i go out, my face is 5x times worst...red and red marks are more visible. So, do not wash your face in the morning, only at night. And, if you put some "good" cream at night, it will smooth your face till morning. It is good advice for everyone...especially for us whom are on Roaccutan. I read a hundred times about that in (Ro)acutane posts.
  12. The esthetician must be extra carefull. I have very good esthetician. I have one facial treatment before i start Accutane and after 2-3 weeks. I will go again. I have clogged pores with acne co i need to go on facial treatment. Initial breakout will kill me, if i do not go to clear my face. So, it is ok to go but very very carefull and go there where you know for somebody with experience. And, i must say my face on accutane after facial back to normal faster than before!
  13. What can we do with that!? What is the point, why is this happens!? I do not want this after few months of Accutane!!! Is this happen to you!?
  14. I have a problem with my english... Yes, i mean it, extracting blackheads and whiteheads. Maybe i will easier survive initial breakout...i hope so when will be 2 months of Accutane it can be better and with very mild acne, so i wont go every 2-3 weeks on treatments. I try to find something what will do something for my skin texture, if you understand me...red marks and similar shits...something what will affect colagan...and healing will be faster. I know for "enzyme peeling"...it is not "stron
  15. I am on 22nd day of Accutane...i think i am still in early part of treatment...but when healing will be slower!? After a month or 2-3-4 ?! I ask because i go on facial treatment...every 2-3 weeks. I have a lots of whiteheads and blackheads...and my doctor said that i have to clean this. It is too long if Accutane only doing thing...so we will faster process. 1st facial treatment was good...face is calm down in few days... Face is better 10x times because of that...
×